Operators ideals of generalized modular spaces of ceáro type defined by weighted means


Şimşek N., KARAKAYA V. , Polat H.

Journal of Computational Analysis and Applications, vol.19, no.5, pp.804-811, 2015 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 5
  • Publication Date: 2015
  • Journal Name: Journal of Computational Analysis and Applications
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.804-811

Abstract

© 2015, Eudoxus Press, LLC. All rights reserved.In this work, we investigate the ideal of all bounded linear operators between any arbitrary Banach spaces whose sequence of approximation numbers belong to the generalized modular spaces of Cesáro type defined by weighted means. Also, we show that the completeness of obtained operator ideals.